# SDR DLM88962419

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936913842
- Condition: Cracked
- Location: Tail Compt
- Component: 7936913842
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O DURING SLAT RETRACT GOT MASTER CAUTION LIGHT AND RT HYDRAULIC PRESS LOW ON OAP.  RT PRESS WAS -0- AND QTY WAS 1 QT.  RAN CK LIST AND AFTER FLAP SLATS EXT TO 15 DEGR QTY WAS 3 QTS.  AFTER LDG AND FLAPS SLATS WERE RETRACT QTY WENT UP TO 6 QTS.  FOUND CRACKED RIGID LINE AT RT ENG FILTER MODULE TO RT ENG PUMP.  REPLACED LINE.
